Forum Rules


Reply
 
LinkBack Thread Tools Search this Thread
Old Feb 22nd, 2009, 16:36 PM   1
son123
Mum (Mom)
Active BnB Member
 
 
Join Date: Feb 2009
Posts: 168

confused


hi can anyone on hear give me any advice i came off micro 30 the pill on 13th jan since then i have had my period but it wasnt normal it was normal for first 2 days then i thought it had finished and was on and off then for next 2 days and very light is this normal after coming off the pill been ttc since coming off pill



Status: Offline
 
Old Feb 22nd, 2009, 17:00 PM   2
Vestirse
Mum (Mom)
BnB Addict
 
 
Join Date: Oct 2008
Location: Nerdville - Silicon Valley
Posts: 5,588
Sounds like a withdrawal bleed - I'd give it another cycle. It can take up to six months for your body to return to normal after the pill.



 
Status: Offline
 
Old Feb 22nd, 2009, 17:04 PM   3
son123
Mum (Mom)
Active BnB Member
 
 
Join Date: Feb 2009
Posts: 168
thanxs for advice we ll keep trying!



Status: Offline
 

SEO by vBSEO